# SDR HNAA2019040400087

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,464 hours, 40,304 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  649     32-30  2050593  02APR19  PHL  CLOSE
      ON CLIMBOUT, LG/LEVER DISAGREE WARNING EICAS MESSAGE C/W QRH, OPS NORMAL.
                                          31575    00 LLS
FACT  02APR19  05:10  PHL
            T/S I.A.W EMB 145 FIM 32=32-00. R&R MODULE LEVER ASSY I.A.W EMB 145 AMM 32-32-02 OPS CHECK GOOD. PERFORMED LG EXTENSION AND RETRACTION I.A.W EMB 145 AMM 32-30-00 OPS CHECK GOOD
